# SDR CALA2023120603576

- Difficulty date: October 20, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 106,718 hours, 14,165 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 111W22022
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK- EA5310-06900 REV.D OP 013 STEP 23.7 1EA CRACK FOUND LOWER CHORD AT 12 O''CLOCK POS (VIEW LOOKING AFT) APPROX 0.070" IN LENGTH. TRANSFER HX NR WO.2403473 AND . FX WING CENTER SECTION FRONT SPAR LH LOWER CHORD INTERIM REPAIRED AS PER EC/RA 5710-02842 REV.- PART 1. ATTACHED FORM 44-0008 ITEM 1 TO ITEM 28 ACCOMPLISHED.
